# SDR C2XA09SH039

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145
- Aircraft serial: 061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Corroded
- Location: Zone 200
- Part time: 25,082 hours, 18,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK COPILOT WINDSHIELD CUTOUT STRUCTURE LOWER O/B SCREW HOLES CORRODED.  MX CLEANED LOWER CO-PILOT WINDSHIELD CUTOUT NUTPLATE HOLES AND FOUND DIRT AND DEBRIS ONLY, NO CORROSION FOUND ON LOWER O/B HOLES IAW 145 CPM 51-00-01.  MX ALODINED, PRIMED AND PAINTED CO-PILOT WINDSHIELD LOWER O/B SCREW HOLES IAW EMB-145 CPM 51-21-07.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
